# SDR UIEA2022101001114

- Difficulty date: October 10, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 112,861 hours, 17,101 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Part number: 60B1002818
- Part serial: G5007
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D, J, O

## Discrepancy

EXCESSIVE NOISE FROM R1 WINDOW SEAL LEAK (ATB)( R/R R WINDSHIELD AND APPLIED SEALANT. CABIN PRESS LK NORMAL  AS PER AMM 56-11-01..05-51-08 FIM 56-00 TASK.  /  803 ...REF LOG 1600492 M7.. EO 4430A020 PART 4 ACCOMPLISHED BY SAK MAINTENANCE )
